# SDR DALA2023110209039

- Difficulty date: October 23, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 70,563 hours, 22,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 EMERGENCY LIGHT LENS COVER MISSING BETWEEN SEATS 41-42 FED. CORRECTIVE ACTION: INSTALLED LENS COVER PER B757 AMM 33-50. CKS GOOD. (4561774)
